# SDR XE4R2014040400219

- Difficulty date: March 20, 2014
- Submitted: April 4, 2014
- Operation: General aviation
- Aircraft: N637VA
- Make and model: Airbus A320-214
- Aircraft serial: 3465
- System (JASC): 5240 · Service Doors
- Part: Blanking Plate
- Part number: D5348015800600
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN L2 DOOR FORWARD GIRT BAR FITTINGS PLATE CORRODED.  REPLACED AFT CABIN L2 BLANKING PLATE IAW SRM 51-72-00.
